# SDR SWAA2020010701499

- Difficulty date: January 7, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 26,956 hours, 39,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Deformed
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR CUTOUT REPAIR REQUIRES REPLACEMENT DUE TO DEFORMATION / REMOVED AND REPLACED EGPR CUTOUT AFTSIDE BY FABRICATING DOUBLER #1 MADE FROM 7075T6 CLAD LOT# 1376846-2 SURFACE TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND SRM 53-10-15-2R-4 REPAIR-4
